


default search action
"A Universal Framework of the Generalized Kalman-Yakubovich-Popov Lemma for ..."
Yuman Li et al. (2021)
- Yuman Li
, Yiheng Wei
, Yuquan Chen, Yong Wang
:
A Universal Framework of the Generalized Kalman-Yakubovich-Popov Lemma for Singular Fractional-Order Systems. IEEE Trans. Syst. Man Cybern. Syst. 51(8): 5209-5217 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.